# SDR AALA20130123006

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 67,340 hours, 35,101 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DOUBLE DRILLED HOLES IN SHEAR TIE, STATION 886, JUST ABOVE LONGERON 9 LEFT.  INSTALLED FORMER REPAIR AND SPLICE DOUBLER PER SRM 53-03-00.
